# SDR I5EA2020101400003

- Difficulty date: October 7, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 67,701 hours, 53,093 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 1062038128
- Part serial: 95012358
- Condition: Faulted
- Location: Auto Flight Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCP FAILED IN FLIGHT NO AUTO-FLIGHT SYSTEMS OPERATIVE.   REMOVED AND REPLACED MCP PANEL, IAW B737 AMM 22-11-34.  OPERATIONS CHECK GOOD.
